# SDR CALA2025062005770

- Difficulty date: June 5, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 94,296 hours, 22,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N53974
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(53-2060-1-1633) AFT PIT BETWEEN STA 1280 AND 1300 AT STRINGER 2 7 L/H SIDE WEB HAS CORROSION. DOT 140-014 ESFR COMPLETED.   REMOVED AND EVALUATED CORROSION AT INTERCOSTAL WEB. FOUND AT LIM ITS IAW B757-200 SRM 53-00-04-1A OT:0.32, ML:0.007" (-97483),REM OVED WEB DAMAGE AT AFT CARGO STA 1280 TO STA 1300, STR 27 LH. RE CEIVED NEW PART (WEB) TRAVELER T25/1813239, P/N 146A5397-4-1, CONDUCTIVITY TEST PER BACB602 AND HARDNESS TEST, LOCATED AND DRI LLED WEB IAW SRM 51-40-05-0G, TREATED AND PRIMED IAW SRM 51-20-0 1, INSTALLED INTER COSTAL WEB P/N 146N5397-4-1 IAW SRM 51-40-02- 0G.
